# SDR SWIA2019122747138

- Difficulty date: November 19, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 36,311 hours, 26,163 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-963
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN RT INBD FLOOR SEAT TRACK RBL 9 BS 485 TO 693 HAD AREAS OF CORROSION. FOUND TO BE OUT OF LIMITS IAW SRM.  THE SEAT TRACK WAS REPLACED.
